MAUDE Adverse Event Report: ST PAUL PARAPAC 200D TRANSPORT, MODEL V200D; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PARAPAC 200D TRANSPORT, MODEL V200D; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130002V
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.No impact or corrosion damage present.The technician could not duplicate the reported issue.When applying backpressure at various levels, the audible reed alarm sounded at the corresponding pressure value on the relief alarm knob setting.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.The technician upgraded non-return valves (nrv)as a preventative.
 
Event or Problem Description
It was reported that the ventilator produced a high peep.No patient injury was reported.

Brand Name
PARAPAC 200D TRANSPORT, MODEL V200D
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16633236
Report Number3012307300-2023-03167
Device Sequence Number12555242
Product Code BTL
UDI-Device Identifier10610586045622
UDI-Public10610586045622
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130002V
Device Catalogue Number130002V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown